# SDR 2024FA0000708

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: General aviation
- Aircraft: N793QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20636
- Aircraft time: 8,548 hours, 5,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 1005352082107
- Condition: Corroded
- Location: Zone 100
- Part time: 8,548 hours, 5,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ASSY. ON FS669 LOWER RH BELLY CORRODED
